# SDR QXEA2011102401094

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 9,398 hours, 10,344 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING PACK FLOW CONTROL AND SHUTOFF VALVE IS POSITIONED AGAINST THE FRAME FOR THE VERTICAL STAB FRONT SPAR.  REMOVED PACKFLOW CONTROL IAW AMM 21-52-01-000-801.  REMOVED CHAFING DAMAGE IAW SRM 51-14-00-02-01. INSPECTED AREA REF RD 8/4-55-678, NO DEFECTS NOTED. DAMAGE FOUND TO BE WITHIN LIMITS IAW RD 8/4-55-678.  TOPCOATED AFFECTED AREA IAW RD 8/4-55-678.  INSTALLED PACK FLOW CONTROL VALVE IAW AMM 21-52-01-400-801.
